Pubblicazioni scientifiche
Contributi in riviste, atti di convegno, volumi, libri, curatele, brevetti dei membri del Dipartimento.
-
G. Pagnini, V. Egorova, A. Trucchia, A. Mentrelli, I. Kaur, Wildfire propagation modelling, in: 20th EGU General Assembly, EGU2018, Proceedings from the conference held 4-13 April, 2018 in Vienna, Austria, Copernicus, 2018, pp. 8403 - 8403 (atti di: 20th EGU General Assembly, EGU2018, Vienna, Austria, 4-13 April, 2018) [Contributo in Atti di convegno]
-
Dieci, Roberto*; Schmitt, Noemi; Westerhoff, Frank, Interactions between stock, bond and housing markets, «JOURNAL OF ECONOMIC DYNAMICS & CONTROL», 2018, 91, pp. 43 - 70 [Articolo in rivista] Open Access
-
Dieci, Roberto; Schmitt, Noemi; Westerhoff, Frank*, Steady states, stability and bifurcations in multi-asset market models, «DECISIONS IN ECONOMICS AND FINANCE», 2018, 41, pp. 357 - 378 [Articolo in rivista] Open Access
-
Dieci, Roberto; He, Xue-Zhong*, Heterogeneous Agent Models in Finance, in: Handbook of Computational Economics - Volume 4, Amsterdam, Elsevier B.V., 2018, pp. 257 - 328 (HANDBOOKS IN ECONOMICS) [Capitolo/Saggio in libro]
-
fabrizio caselli; mario marietti, A simple characterization of special matchings in lower Bruhat intervals, «DISCRETE MATHEMATICS», 2018, 341, pp. 851 - 862 [Articolo in rivista] Open Access
-
Arcozzi, Nicola; Levi, Matteo, On a class of shift-invariant subspaces of the Drury-Arveson space, «CONCRETE OPERATORS», 2018, 5, pp. 1 - 8 [Articolo in rivista] Open Access
-
Delucchi E; Moci L, Products of arithmetic matroids and quasipolynomial invariants of CW-complexes, «JOURNAL OF COMBINATORIAL THEORY. SERIES A», 2018, 157, pp. 28 - 40 [Articolo in rivista] Open Access
-
Dupont C; Fink A; Moci L, Universal Tutte characters via combinatorial coalgebras, «ALGEBRAIC COMBINATORICS», 2018, 1, pp. 603 - 651 [Articolo in rivista] Open Access
-
Giorgi, Claudio*; Guidetti, Davide, Reconstruction of kernel depending also on space variable, «MATHEMATICAL METHODS IN THE APPLIED SCIENCES», 2018, 41, pp. 4560 - 4588 [Articolo in rivista]
-
Bove, Antonio*; Chinni, Gregorio, Analytic and Gevrey hypoellipticity for perturbed sums of squares operators, «ANNALI DI MATEMATICA PURA ED APPLICATA», 2018, 197, pp. 1201 - 1214 [Articolo in rivista]
-
Damiana Lazzaro; Elena loli Piccolomini; Fabiana Zama, A Fast algorithm for Non-Convex optimization in highly under-sampled MRI., in: SIAM Conference on IMAGING SCIENCE Book of abstracts, 2018, pp. 43 - 43 (atti di: SIAM Conference on Imaging Science, Bologna, 5-8 Giugno 2018) [Riassunto (Abstract)]
-
Antonella Grassi, J.Halverson, C. Long, J. Shaneson, J. Tian, Non simply-laced symmetry algebras in F-theory on singular spaces, «JOURNAL OF HIGH ENERGY PHYSICS», 2018, 9, pp. 1 - 46 [Articolo in rivista] Open Access
-
Ugo Bruzzo; Antonella Grassi;, The Noether-Lefschetz locus of surfaces in toric threefolds, «COMMUNICATIONS IN CONTEMPORARY MATHEMATICS», 2018, 20, pp. 1 - 20 [Articolo in rivista] Open Access
-
Anderson Lara B, Grassi, Antonella; Gray, James; Oehlmann, Paul-Konstantin, F-theory on Quotient Threefolds with (2,0) Discrete Superconformal Matter, «JOURNAL OF HIGH ENERGY PHYSICS», 2018, 6, pp. 1 - 60 [Articolo in rivista] Open Access
-
Arras, Philipp; Grassi, Antonella; Weigand, Timo*, Terminal singularities, Milnor numbers, and matter in F-theory, «JOURNAL OF GEOMETRY AND PHYSICS», 2018, 123, pp. 71 - 97 [Articolo in rivista] Open Access
-
Detomi, Eloisa; Lucchini, Andrea; Morigi, Marta, Invariable generation of groups of finite rank, «ADVANCES IN GROUP THEORY AND APPLICATIONS», 2018, 6, pp. 69 - 87 [Articolo in rivista] Open Access
-
Gobet, Emmanuel; Pagliarani, Stefano, Analytical approximations of non-linear SDEs of McKean–Vlasov type, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2018, 466, pp. 71 - 106 [Articolo in rivista]
-
Agliari, Elena; Migliozzi, Danila; Tantari, Daniele, Non-convex Multi-species Hopfield Models, «JOURNAL OF STATISTICAL PHYSICS», 2018, 172, pp. 1247 - 1269 [Articolo in rivista]
-
Barra, Adriano; Genovese, Giuseppe; Sollich, Peter; Tantari, Daniele, Phase diagram of restricted Boltzmann machines and generalized Hopfield networks with arbitrary priors, «PHYSICAL REVIEW. E», 2018, 97, pp. 022310 - 022323 [Articolo in rivista]
-
Gandini, J., Embeddings of spherical homogeneous spaces, «ACTA MATHEMATICA SINICA», 2018, 34, pp. 299 - 340 [Articolo in rivista] Open Access